Topological cliques in graphs II

János Komlós, E. Szemerédi

Research output: Contribution to journalArticle

70 Citations (Scopus)

Abstract

This note contains a refinement of our paper [8], leading to an alternative proof of a conjecture of Mader and of Erdos and Hajnal recently proved by Bollobás and Thomason.

Original languageEnglish
Pages (from-to)79-90
Number of pages12
JournalCombinatorics Probability and Computing
Volume5
Issue number1
Publication statusPublished - 1996

Fingerprint

Erdös
Clique
Refinement
Alternatives
Graph in graph theory

ASJC Scopus subject areas

  • Computational Theory and Mathematics
  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Statistics and Probability
  • Theoretical Computer Science

Cite this

Topological cliques in graphs II. / Komlós, János; Szemerédi, E.

In: Combinatorics Probability and Computing, Vol. 5, No. 1, 1996, p. 79-90.

Research output: Contribution to journalArticle

@article{b368a0949265402dad7aed555a20ff00,
title = "Topological cliques in graphs II",
abstract = "This note contains a refinement of our paper [8], leading to an alternative proof of a conjecture of Mader and of Erdos and Hajnal recently proved by Bollob{\'a}s and Thomason.",
author = "J{\'a}nos Koml{\'o}s and E. Szemer{\'e}di",
year = "1996",
language = "English",
volume = "5",
pages = "79--90",
journal = "Combinatorics Probability and Computing",
issn = "0963-5483",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - Topological cliques in graphs II

AU - Komlós, János

AU - Szemerédi, E.

PY - 1996

Y1 - 1996

N2 - This note contains a refinement of our paper [8], leading to an alternative proof of a conjecture of Mader and of Erdos and Hajnal recently proved by Bollobás and Thomason.

AB - This note contains a refinement of our paper [8], leading to an alternative proof of a conjecture of Mader and of Erdos and Hajnal recently proved by Bollobás and Thomason.

UR - http://www.scopus.com/inward/record.url?scp=0030547416&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030547416&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030547416

VL - 5

SP - 79

EP - 90

JO - Combinatorics Probability and Computing

JF - Combinatorics Probability and Computing

SN - 0963-5483

IS - 1

ER -